MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RIGIFLEX II; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION RIGIFLEX II; DILATOR, ESOPHAGEAL
Model Number M00554500
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii dilatation balloon was unpacked to be used in the esophagus for an achalasia dilatation procedure performed on (b)(6) 2021.During preparation, it was noted that the balloon burst.The procedure was completed with another rigiflex ii dilatation balloon.There were no patient complications reported as a result of this event.

Brand Name
RIGIFLEX II
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11843357
Report Number3005099803-2021-02246
Device Sequence Number3660879
Product Code PID
UDI-Device Identifier08714729719106
UDI-Public08714729719106
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberM00554500
Device Catalogue Number5450
Device Lot NumberC024744
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1